Abels, H. Specker-Kompaktifizierungen von lokal kompakten topologischen Gruppen. Mathematische Zeitschrift 135.4 (1973/74), 325–361.
 Abels, H. Finite Presentability of S-Arithmetic Groups. Compact Presentability of Solvable Groups (Springer, 1987).
 Bamford, C. and Dunwoody, M. J. On accessible groups. J. Pure Appl. Algebra 7.3 (1976), 333–346.
 Bieri, R. Homological Dimension of Discrete Groups. (University of London Queen Mary College, 1976).
 Brwon, K. S. Cohomology of Groups 87 (Springer Science & Business Media, 2012).
 Castellano, I. and Weigel, Th. Rational discrete cohomology for totally disconnected locally compact groups. J. Algebra 453 (2016), 101–159.
 Cornulier, Y. On the quasi-isometric classification of locally compact groups. New directions in locally compact groups. London Math. Soc. Lecture Note Ser., Vol. 447 (Cambridge University Press, Cambridge, 2018), 275–342.
 Dicks, W. and Dunwoody, M. J. Groups acting on graphs. Camb. Stud. Adv. Math. Vol. 17 (Cambridge University Press, Cambridge, 1989).
 Dunwoody, M. J. Accessibility and groups of cohomological dimension one. Proc. London Math. Soc. 38.2 (1979), 193–215.
 Dunwoody, M. J. The accessibility of finitely presented groups. Invent. Math. 81 (1985), 449–457.
 Dunwoody, M. J. An inaccessible group. The proceedings of Geometric Group Theory 1991. L.M.S. Lecture Notes Series (Cambridge University Press, Cambridge, 1993).
 Dunwoody, M. J. and Krön, B. Vertex cuts. J. Graph Theory 80 (205), no. 2 (2014).
 Hochschild, G. and Mostow, G. D. Cohomology of Lie groups. Illinois J. Math. 6.3 (1962), 367–401.
 Hopf, H. Enden offener räume und unendliche diskontinuierliche gruppen. Commentarii Mathematici Helvetici 16.1 (1943), 81–100.
 Karrass, A., Pietrowski, A. and Solitar, D. Finite and infinite cyclic extensions of free groups. J. Austral. Math. Soc. 16.4 (1973), 458–466.
 Kochloukova, D. H., Martinez–Perez, C. and Nucinkis, B. E. A. Cohomological finiteness conditions in Bredon cohomology. Bulletin of the London Math. Soc. Vol. 43.1 (2010).
 Krön, B. and Möller, R. G. Analogues of Cayley graphs for topological groups. Math. Z., 258.3 (2008), 637–675.
 Möller, R. G. Ends of graphs. ii. In Math. Proc. Camb. Phil. Soc. (Cambridge University Press, 1992) 111, 455–460.
 Moore, C. C. Group extensions and cohomology for locally compact groups. III. Trans. Amer. Math. Soc. 221.1 (1976), 1–33.
 Petersen, H. D., Sauer, R. and Thom, A. L 2-Betti numbers of totally disconnected groups and their approximation by Betti numbers of lattices. J. Topol. 11 (2018), no. 1, 257–282.
 Serre, J–P. Trees. Springer Monogr. Math. (Springer–Verlag, Berlin, 2003). Translated from the French original by John Stillwell, Corrected 2nd printing of the 1980 English translation.
 Stallings, J. R. On torsion-free groups with infinitely many ends. Ann. Math. (1968), 312–334.
 Swan, R. G. Groups of cohomological dimension one. J. Algebra 12 (1969), 585–610.
 Thomassen, C. and Woess, W. Vertex-transitive graphs and accessibility. J. Combin. Theory Ser. B 58 (1993), 248–268.